# SDR SWAA2021052677959

- Difficulty date: May 14, 2020
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,852 hours, 11,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500i S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO GUSSET CRACKED BS 500I STR 19R / REMOVED AND REPLACED DAMAGED GUSSET PER SRM 51-40-02. (SA-M 326 ATTACHED # A1165150)
